# SDR DL72S992132

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 65002811
- Condition: Contaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

DURING GROUND TRANSFER OF FUEL, THE NR 1 VALVE INDICATOR LIGHT SPARKED AND CAUGHT ON FIRE.  DE-POWERED SWITCH AND    FIRE EXTINGUISHED.  MAINTENANCE FOUND LIGHT ASSY FULL OF    FUEL.  CHECKED FOR FUEL LEAKS, NONE FOUND.  REPLACED LIGHT ASSY, OPN NOW NORMAL.
